Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Anabolics (http://www.bodybuilding.net/anabolics/)
-   -   Prescription caused T-Level decrease (http://www.bodybuilding.net/anabolics/prescription-caused-t-level-decrease-6751.html)

Mach One 07-16-2007 10:23 AM

Prescription caused T-Level decrease
 
After some lab work my Dr. prescribed Androgel to raise my Testosterone levels. I thought I would get a boost in mass and have more energy while lifting. Follow-up lab work showed my levels decreased. After increasing the dose, more tests reported even lower levels. The sales rep. told my Dr “this can’t happen”.

After being referred to a specialist and more tests, it was precluded that my body shutdowns when it senses additional testosterone. After I stopped, my levels went back up to where they were. (low 200s, sorry I did not catch the units)

Anyone else ever have an experience like that ?

(Doctors were not experienced with BB)

Thanks

Age 37
Weight 205
Ht 6

EricT 07-16-2007 12:25 PM

No. But was this your regular doc?

I have a feeling that if someone is diagnosed with low test they would be better off asking for a referall to an endocrinologist.

Mach One 07-17-2007 05:30 AM

Thanks

It was my regular Dr.

This being the first time I've taken something stronger than GNC products I learned a lot...and gained even more respect for those of you who understand it.

hrdgain81 07-17-2007 07:23 AM

The endocrine system is very complicated, I personally would ask your general practitioner for a referral to an endocrinologist after all of that. You seem like a prime candidate for HRT, thats about all the help I can provide.


All times are GMT -8. The time now is 06:09 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.